# SDR UALA2011070703360

- Difficulty date: July 6, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 67,617 hours, 25,081 cycles
- Engine: Pwa PW2037
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Cap
- Condition: Defective
- Location: Rat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAT GREEN PRESS LIGHT IS OUT.  REPLACED SWITCH CAP FOR RAT RELEASE SWITCH, OPS NORMAL.
